Adjunktionsproblem und inkompressible Relationen, II.

H. Schiek

Mathematische Annalen (1965)

  • Volume: 161, page 163-170
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schiek, H.. "Adjunktionsproblem und inkompressible Relationen, II.." Mathematische Annalen 161 (1965): 163-170. <>.

author = {Schiek, H.},
journal = {Mathematische Annalen},
pages = {163-170},
title = {Adjunktionsproblem und inkompressible Relationen, II.},
url = {},
volume = {161},
year = {1965},

AU - Schiek, H.
TI - Adjunktionsproblem und inkompressible Relationen, II.
JO - Mathematische Annalen
PY - 1965
VL - 161
SP - 163
EP - 170
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.